The Michigan Mathematical Journal

Functions of bounded characteristic with prescribed ambiguous points.

F. Bagemihl and W. Seidel

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 3, Issue 1 (1955), 77-81.

Dates
First available: 10 September 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1031710538

Mathematical Reviews number (MathSciNet)
MR0076026

Zentralblatt MATH identifier
0070.29703

Digital Object Identifier
doi:10.1307/mmj/1031710538

Subjects
Primary: 30.0X

Citation

Bagemihl, F.; Seidel, W. Functions of bounded characteristic with prescribed ambiguous points. The Michigan Mathematical Journal 3 (1955), no. 1, 77--81. doi:10.1307/mmj/1031710538. http://projecteuclid.org/euclid.mmj/1031710538.


Export citation